# SDR CA990210017

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Part number: 2151003268
- Condition: Cracked
- Location: Wing Spar
- Part time: 2,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION PER SB 215-A454 FOUND A HAIR LINE CRACK AT THE LOWER SPAR CAP AT WS 51-650 LT.  INSPECTION PERFORMED BY NDT USING ULTRASONIC, EDDY CURRENT AND DYE PENETRANT.  REPAIR WILL BE IAW PSP 297 CH. 57-15-06.
